# SDR SWIA2018040944474

- Difficulty date: February 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AND OUTBOARD SUPPORT ANGLES AT BS 484 ARE CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLES IAW REO.
